# SDR GTIA2018112292975

- Difficulty date: November 19, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 6,765 hours, 3,017 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/AS REPORT STRONG SOUR SMELL IN AFT CABIN MOVING FORWARD AND GETTING STRONGER WHILE DESCENDING THROUGH 81000 FEET AT IDLE POWER, PACK 2 ISOLATED AND F/AS REPORT SMELL DECREASED-REF TSM 05-50-00-810-831-A ACCOMPLISHED DECONTAMINATION OF THE ECS. IAW AMM 21-00-00-615-001-A. PERFORMED IDLE RUN OF BOTH ENGINES IAW AMM 71-00-00. FOUND NO SMELL OF SIGNS OF ODOR. A/C OK TO RETURN SERVICE. AEROTRACER NK10519T
